# SDR 03FDEA01949

- Difficulty date: November 19, 2003
- Submitted: November 19, 2003
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 43,779 hours, 8,576 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Te Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT OUTBOARD FLAP, FOUND OUTBOARD HINGE FITTING ACTUATOR HOLE O/B   CORRODED AS MARKED (WING SIDE).  COMPLIED WITH FEDEX EA 1-5740-74252 - WINGS - LT AND RT OUTBOARD FLAP - OUTBOARD HINGE BRACKET ASSEMBLY CORROSION
